# SDR REXA2022102700926

- Difficulty date: October 19, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333901
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY, MACHINED BRACKET CORRODED AT APPROX FS533 AND LBL24 INSTALLED BRACKET,MACHINED P/N SH670-33390-1 AT FWD BAGGAGE BAY FS 533, LBL 24, IAW CRJ-700 SRM 51-42-21-001-001-A01
